# SDR C2XA97BT063

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND DURING OPERATIONAL TEST OF FLOOR EMERGENCY LIGHTS FORWARD MOST FLOOR TRACK LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY TO POWER SUPPLY 2WL.  OPERATIONALLY CHECKED GOOD.  (X)
